# SDR SIMA201912276001

- Difficulty date: December 26, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 37,843 hours, 32,527 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14541210601
- Condition: Cracked
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND STR 6R CRACKED BETWEEN FR 12-13.-C/A-REMOVED AND REPLACED STR 6R BETWEEN FR 12-13 IAW EMB 145 SRM 51-40-02.
